# SDR DL75A011838

- Difficulty date: November 20, 2001
- Submitted: November 29, 2001
- Operation: Air carrier
- Aircraft: N757AT
- Make and model: Boeing 757212
- Aircraft serial: 23127
- Aircraft time: 47,204 hours, 24,553 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Spar
- Part number: 311N3110
- Condition: Gouged
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FWD UPPER SPAR WEB OF THE NR 2 PYLON WAS FOUND WITH A DEEP GOUGE AT NAC STA 128 AT RBL 2.  THE WEB WAS CUT FWD AND AFT OF THE DAMAGE AND THE DAMAGED SECTION OF WEB WAS REMOVED.  A NEW SECTION OF WEB WAS SPLICED IN WITH ALUMINUM DOUBLERS PER ER/A 381993-14, REV A.
